Advertisement

Journal of Mathematical Sciences

, Volume 243, Issue 2, pp 204–229 | Cite as

Asymptotic Behavior of Solutions of Ordinary Differential Equations of the nth Order with Regularly Varying Nonlinearities

  • V. M. Evtukhov
  • A. G. Doroshenko
Article
  • 1 Downloads

We establish conditions for the existence of some classes of solutions of nonautonomous differential equations of the nth order with regularly varying nonlinearities and asymptotic representations of these solutions and their derivatives up to order n – 1; inclusively, as tω ( ω ≤ + ∞ ).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. M. Evtukhov and A. M. Samoilenko, “Asymptotic representations for the solutions of nonautonomous differential equations with regularly varying nonlinearities,” Differents. Uravn.,47, No. 5, 628–650 (2011).MathSciNetzbMATHGoogle Scholar
  2. 2.
    V. M. Evtukhov and A. M. Klopot, “Asymptotic representations for some classes of solutions of ordinary differential equations of order n with regularly varying nonlinearities,” Ukr. Mat. Zh.,65, No. 3, 354–380 (2013); English translation:Ukr. Math. J.,65, No. 3, 393–422 (2013).MathSciNetCrossRefGoogle Scholar
  3. 3.
    V. M. Evtukhov and A. M. Klopot, “Asymptotic behavior of solutions of ordinary differential equations of order n with regularly varying nonlinearities,” Ukr. Mat. Zh.,56, No. 3 (2011).Google Scholar
  4. 4.
    A. M. Klopot, Asymptotic Representations of Solutions of Differential Equations of Order n with Regularly Varying Nonlinearities [in Russian], Candidate-Degree Thesis (Physics and Mathematics) (2014).Google Scholar
  5. 5.
    E. Seneta, Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).Google Scholar
  6. 6.
    V. M. Evtukhov and A. M. Samoilenko, “Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point,” Ukr. Mat. Zh.,62, No. 1, 52–80 (2010); English translation:Ukr. Math. J.,62, No. 1, 56–86 (2010).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • V. M. Evtukhov
    • 1
  • A. G. Doroshenko
    • 1
  1. 1.Mechnikov Odessa National UniversityOdessaUkraine

Personalised recommendations